Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
prncess23

Retin A Micro....problem

Recommended Posts

Hi everyone. I just started using retin a micro on friday and i was also prescribed hydroquinone for fading my acne scars. i use Aveeno Clear Complexion Foaming Cleanser and Aveeno Clear Complexion Daily Moisturizer which BOTH contains Salicylic Acid 0.5%.

However, today when i woke up, i had little red dots on my forehead and above my lip..like a rash. is that due to the fact that im using the cleanser which contains the Salicylic Acid 0.5%??? Should i switch to using cetaphil cleanser for normal to oily skin and their regular moisturizer???

thanks.

Share this post


Link to post
Share on other sites

yup you should switch to cetaphil or any other gentle cleanser and mosturizer that doesnt contain acne medication. it's best to keep it simple and not use too many treatments at the same time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×